# SDR 2001F00462

- Difficulty date: August 22, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 351 FRAME LOWER FLANGE INBOARD OF STRINGER 26R HAS CORROSION.  (M)
